# SDR 20000831SH002

- Difficulty date: July 18, 2000
- Submitted: August 31, 2000
- Operation: General aviation
- Aircraft: N4079Y
- Make and model: Piper PA-31-350
- Aircraft serial: 318152079
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IND - GOING INTO IND COULD NOT GET THE RIGHT GEAR LIGHT TO COME ON.  REMOVED AND REPLACED LIGHTBULB.  OPS CHECKED GOOD.  (X)
